# SDR 20000405SH006

- Difficulty date: February 3, 2000
- Submitted: April 5, 2000
- Operation: General aviation
- Make and model: Boeing 727
- System (JASC): 5751 · Ailerons
- Part: Bearing
- Part number: SR37P28L02
- Condition: Failed
- Location: Aileron
- Component: Aileronstop Mechanism, Alidsg
- Component part number: 54093033
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

BEARINGS (76) SHATTER WHEN SUBMITTED TO HIGH TORQUE LOADS.  THE BEARING FAILURE CAUSES UNIT TO BIND AND BECOME INOPERATIVE.  SUBMITTER SUGGESTED LOAD RATING OF THE BEARING IS TOO LOW.  (X)
